Comparison of simplical piecewise-linear approximations of nonlinear mappings

J. Roos

    Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

    Original languageEnglish
    Title of host publicationInt. Symposium on Nonlinear Theory and its Applications, Hawaii, USA, 28.11-2.12.1999
    Pages839-842
    Publication statusPublished - 1999
    MoE publication typeA4 Article in a conference publication

    Keywords

    • APLAC
    • approximation
    • nonlinear mapping
    • piecewise-linear
    • simplex

    Cite this